×

Found 300 Documents (Results 1–100)

Approximation of periodic functions of high generalized smoothness by Fourier sums. (English. Russian original) Zbl 07840465

Math. Notes 115, No. 2, 275-278 (2024); translation from Mat. Zametki 115, No. 2, 304-307 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On estimates of uniform approximations by rational Fourier-Chebyshev integral operators for a certain choice of poles. (English. Russian original) Zbl 1518.42004

Math. Notes 113, No. 6, 815-830 (2023); translation from Mat. Zametki 113, No. 6, 876-894 (2023).
MSC:  42A10 41A20 41A50
PDFBibTeX XMLCite
Full Text: DOI

Numerical simulation of the variable order fractional integro-differential equation via Chebyshev polynomials. (English. Russian original) Zbl 1495.65238

Math. Notes 111, No. 5, 688-700 (2022); translation from Mat. Zametki 111, No. 5, 676-691 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On the Chebyshev center and the nonemptiness of the intersection of nested sets. (English. Russian original) Zbl 1498.46013

Math. Notes 111, No. 3, 478-483 (2022); translation from Mat. Zametki 111, No. 3, 451-458 (2022).
MSC:  46B20 41A65
PDFBibTeX XMLCite
Full Text: DOI

Inverse theorems on the approximation of periodic functions with high generalized smoothness. (English. Russian original) Zbl 1485.42003

Math. Notes 111, No. 2, 320-323 (2022); translation from Mat. Zametki 111, No. 2, 312-315 (2022).
MSC:  42A10 41A50 46E35
PDFBibTeX XMLCite
Full Text: DOI

A Chebyshev-type theorem characterizing best approximation of a continuous function by elements of the sum of two algebras. (English. Russian original) Zbl 1468.41011

Math. Notes 109, No. 1, 15-20 (2021); translation from Mat. Zametki 109, No. 1, 19-26 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Two-sided estimates of the \(L^\infty \)-norm of the sum of a sine series with monotone coefficients \(\{b_k\}\) via the \(\ell^\infty \)-norm of the sequence \(\{kb_k\}\). (English. Russian original) Zbl 1451.42008

Math. Notes 108, No. 4, 471-476 (2020); translation from Mat. Zametki 108, No. 4, 483-489 (2020).
MSC:  42A24
PDFBibTeX XMLCite
Full Text: DOI

On the continuity of best approximations by constants on balls in metric measure spaces. (English. Russian original) Zbl 1443.41016

Math. Notes 107, No. 2, 257-263 (2020); translation from Mat. Zametki 107, No. 2, 221-228 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Finite-dimensional subspaces of \(L_p\) with Lipschitz metric projection. (English. Russian original) Zbl 1392.46016

Math. Notes 102, No. 4, 465-474 (2017); translation from Mat. Zametki 102, No. 4, 514-525 (2017).
MSC:  46B20 41A65 46E30
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic equalities for best approximations for classes of infinitely differentiable functions defined by the modulus of continuity. (English. Russian original) Zbl 1352.42006

Math. Notes 99, No. 6, 901-915 (2016); translation from Mat. Zametki 99, No. 6, 904-920 (2016).
MSC:  42A10 41A50
PDFBibTeX XMLCite
Full Text: DOI arXiv

Conjugate functions on the closed interval and their relationship with uniform rational and piecewise polynomial approximations. (English. Russian original) Zbl 1339.41018

Math. Notes 99, No. 2, 272-283 (2016); translation from Mat. Zametki 99, No. 2, 248-261 (2016).
MSC:  41A20 41A10 41A50
PDFBibTeX XMLCite
Full Text: DOI

Inequalities between best polynomial approximations and some smoothness characteristics in the space \(L_2\) and widths of classes of functions. (English. Russian original) Zbl 1342.41033

Math. Notes 99, No. 2, 222-242 (2016); translation from Mat. Zametki 99, No. 2, 215-238 (2016).
MSC:  41A50 41A17
PDFBibTeX XMLCite
Full Text: DOI

The linearity coefficient of metric projections onto one-dimensional Chebyshev subspaces of the space \(C\). (English. Russian original) Zbl 1321.41048

Math. Notes 96, No. 4, 556-562 (2014); translation from Mat. Zametki 96, No. 4, 588-595 (2014).
MSC:  41A65 41A52 41A40
PDFBibTeX XMLCite
Full Text: DOI

Mixed series of Jacobi and Chebyshev polynomials and their discretization. (English. Russian original) Zbl 1263.41017

Math. Notes 88, No. 1, 112-139 (2010); translation from Mat. Zametki 88, No. 1, 116-147 (2010).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Exact values of best approximations for classes of periodic functions by splines of deficiency 2. (English. Russian original) Zbl 1204.41018

Math. Notes 85, No. 4, 515-527 (2009); translation from Mat. Zametki 85, No. 4, 538-551 (2009).
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotics of the rows of the Padé table of analytic functions with logarithmic branch points. (English. Russian original) Zbl 1159.41005

Math. Notes 84, No. 3, 379-388 (2008); translation from Mat. Zametki 84, No. 3, 409-419 (2008).
PDFBibTeX XMLCite
Full Text: DOI

Properties of the metric projection on weakly Vial-convex sets and parametrization of set-valued mappings with weakly convex images. (English. Russian original) Zbl 1117.52001

Math. Notes 80, No. 4, 461-467 (2006); translation from Mat. Zametki 80, No. 4, 483-489 (2006).
PDFBibTeX XMLCite
Full Text: DOI

Maximal \(K_n\) domain of a family of rational functions. (English. Russian original) Zbl 1065.30012

Math. Notes 76, No. 2, 183-190 (2004); translation from Mat. Zametki 76, No. 2, 196-204 (2004).
MSC:  30C55
PDFBibTeX XMLCite
Full Text: DOI

Fractional integrals of imaginary order in the space of Hölder functions with a power weight on an interval. (English. Russian original) Zbl 1076.47035

Math. Notes 74, No. 1, 49-55 (2003); translation from Mat. Zametki 74, No. 1, 52-59 (2003).
MSC:  47G10 26A33 33C45
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Volume

all top 5

Year of Publication

all top 3

Main Field

Software